# SDR 96ZZZX1321

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: A56362
- Condition: Dirty
- Location: Lt/Rt Engine
- Component: Bfgoodrich
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4028 - PROPELLER HEAT FAILED SHORTLY AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX CLEANED THE PROPELLER DEICE BRUSH BLOCK ASSEMBLIES (BOTH SIDES) IAW MM 61-00-01.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE. (X)
